Volume 21 (1978)


1 (April), 2 (August), 3 (December)

Volkmann, P.;
Ausdehnung eines Satzes von Max Muller auf unendliche Systeme von gewohnlichen Differentialgleichungen
pp. 81--96.
Yanagihara, N.;
Meromorphic Solutions of the Difference Equation $y(x+1)=y(x)+1+\frac{\lambda}{y(x)}$ I
pp. 97--104.
Yoshida, M.;
Local Theory of Fuchsian Systems with Certain Discrete Monodromy Groups I
pp. 105--137.
Hino, Y.;
Almost Periodic Solutions of Functional Differential Equations with Infinite Retardation
pp. 139--150.
Kumano-go, H. and Nagase, M.;
Pseudo-Differential Operators with Non-Regular Symbols and Applications
pp. 151--192.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles